# SDR CA080121011

- Difficulty date: January 4, 2008
- Submitted: February 15, 2008
- Operation: General aviation
- Make and model: Robsin R44
- Aircraft time: 4,471 hours
- Engine: Lyc O540F1B5
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: BL600646201
- Part serial: J149227DR
- Condition: Failed
- Location: Rt Magneto
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING MAGNETO CHECK PRIOR TO FLIGHT, THE RT MAGNETO FAILED. MAGNETO REPLACED AND CHECKED SERVICEABLE. (TC NR 20080121011)
